67.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and hair issues

1 REPLY 1
Chiara_BCN
Community Manager

Re: Tamoxifen and hair issues

Hi ShoBig

I'm sorry you haven't had any response yet, I'm sure one of our Forum members will be in touch soon to share their experience.

Our Breast Care Nurses can offer you a friendly listening ear on our free Helpline 0808 800 6000, if you would like to speak to someone about this in the meantime.

Sending you my best wishes 💕 x

ShoBig
Member

Tamoxifen and hair issues

Hi All

Is anyone having issues with their hair whilst taking Tamoxifen?  I started taking it February 2021 and since then well to put it bluntly my hair has looked sh*t!  I know lots of people have issues with hair thinning (I am noticing more hair on my hairbrush).  Under normal circumstance I have a lovely shiny chin length bob cut, but recently my hair looks like its been snapped off halfway down and sticks out everywhere.  I have tried hair masks and am seriously considering asking my hairdresser to recommend something (no doubt stupidly expensive).

Do you have any tips?

Many thanks

Shona